ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i6.20
pages 463-475

Electromagnetic Wave Diffraction by Two-Periodic Grating of Continuous Curvilinear Metal Strips

P. L. Mladyonov
Institute of Radio Astronomy, National Academy of Sciences of Ukraine, 4, Krasnoznamennaya St., Kharkov 61002, Ukraine

要約

Diffraction characteristics of a periodic grating consisting of strips in a shape of rounded meander, wavy- or saw-shape lines are investigated using the method of moments. The analysis of the total resonant reflection and transmission for the linearly polarized incident normally plane electromagnetic wave is performed for the single mode. The comparison of reflection properties of two-periodic gratings with the classical plane grating of straight-line strips is presented.


Articles with similar content:

FORMATION OF CONVERGING BEAMS BY DIFFRACTION RADIATION ANTENNAS IN THE MILLIMETER WAVELENGTH RANGE
Telecommunications and Radio Engineering, Vol.76, 2017, issue 9
A. E. Sabirov, N. A. Nurimbetov, K. N. Balabekov, Alexey A. Vertiy, S. S. Sautbekov, Yurii Konstantinovich Sirenko
OBLIQUE INCIDENCE OF AN ELECTROMAGNETIC WAVE ON A PLANE TWO-ELEMENT SCREEN OF FINITE THICKNESS CONTAINING RECTANGULAR OPENINGS
Radio Physics and Radio Astronomy, Vol.1, 2010, issue 4
A. V. Gribovsky
Quasi-Optical Bandpass and Bandstop Filters Based on Open Resonators with Polarization Gratings
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
V. K. Kiseliov, V. I. Bezborodov, M. S. Yanovsky
Transformation of Electromagnetic Waves of Complex Space-and-Time Configuration by Layered Electrodynamic Structures
Telecommunications and Radio Engineering, Vol.53, 1999, issue 12
O. S. Ostrovsky, A. A. Shmat'ko
EVALUATION OF GAUSSIAN BEAM SCATTERING CHARACTERISTICS FOR DOUBLE-PERIODIC STRUCTURES
Radio Physics and Radio Astronomy, Vol.3, 2012, issue 1
O. A. Yeliseyev, A. V. Gribovsky